MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HOUSTON UNITY TOTAL PLUS POSTERIOR PROCEDURE PACK; GENERAL SURGERY TRAY (KIT)

ALCON RESEARCH, LLC - HOUSTON UNITY TOTAL PLUS POSTERIOR PROCEDURE PACK; GENERAL SURGERY TRAY (KIT)
Catalog Number 8065000478
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Intraocular Pressure Decreased (4468)
Date of Event 10/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).H10 reflects all related report numbers associated with this product event that have been submitted at this time.
 
Event or Problem Description
A healthcare professional reported that the surgeon experienced loss of infusion, so the eye softened during vitrectomy surgery.The procedure was completed after replacement of product with new one.There was no patient impact.
 
Additional Manufacturer Narrative
Additional information provided in h.6.And h.11.The sample was not received at the investigating site for this complaint report; visual inspection or functional testing could not be conducted.The investigation conducted a non-conformance review of the reported lot number.No relevant deviations were identified, all corresponding production release specifications defined in the device master record were met.As the root cause and its origin are inconclusive, further investigative or manufacturing actions are not warranted at this time.Receipt of additional relevant information or supporting materials will prompt a re-evaluation of the complaint investigation.No further investigative or manufacturing actions are warranted at this time due to the product not being returned to the manufacturing site for testing.Receipt of additional relevant information or supporting materials will prompt a re-evaluation of the complaint investigation.Complaint data for all company products is reviewed monthly to monitor for adverse trends.During the last review, no adverse trends were observed for the reported product and event combination.Quality assurance has reviewed this complaint and will continue to monitor data for evidence of adverse trending and take further action, as appropriate.No further action warranted at this time.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.

Brand Name
UNITY TOTAL PLUS POSTERIOR PROCEDURE PACK
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
ALCON RESEARCH, LLC - HOUSTON
9965 buffalo speedway
houston TX 77054
Manufacturer (Section G)
ALCON RESEARCH, LLC - HOUSTON
9965 buffalo speedway
houston TX 77054
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key23671590
Report Number1644019-2025-05154
Device Sequence Number9761909
Product Code LRO
UDI-Device Identifier00380650004789
UDI-Public(01)00380650004789(17)270331(11)250424(10)17CP2H
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K880961
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8065000478
Device Lot Number17CP2H
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/04/2025
Supplement Date Received by Manufacturer01/30/2026
Initial Report FDA Received Date11/28/2025
Supplement Report FDA Received Date02/25/2026
Date Device Manufactured04/24/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNITY TOTAL PLUS COMBINED PROCEDURE PACK.; UNITY TOTAL PLUS COMBINED PROCEDURE PACK.
Patient SexUnknown